# SDR EISA20010072

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,776 hours, 31,670 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1106P12
- Condition: Faulty
- Location: Cabin
- Component: Aircondition Sys, Boeing
- Component part number: 65189512
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO PACK SYSTEM TRIPPED AT TAKEOFF POWER.  REMOVED AND REPLACED AUTO PACK TRIP SWITCHES PER M/M 21-11-11, 21-30, OPS CHECK NORMAL.
